Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 203, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jul 27, 2011, 6:16 PM CDT for Dickinson County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2011, 6:16 PM CDT (23:16 UTC)
- Expired
- Jul 27, 2011, 7:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Dickinson County, KS
The radar
The Topeka radar (KTWX), 75 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 6:30 PM CDT | TSTM WND GST 60 | 2 E Enterprise, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -460 J/kg
- Mixed-layer LCL
- 2188 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
899
WUUS53 KTOP 272316
SVRTOP
KSC041-280000-
/O.NEW.KTOP.SV.W.0203.110727T2316Z-110728T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
616 PM CDT WED JUL 27 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DICKINSON COUNTY IN CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTH OF ABILENE...
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ABILENE...
ENTERPRISE...
MOONLIGHT...
CHAPMAN...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 273 AND 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3905 9709 3900 9698 3883 9692 3877 9723
3891 9730
TIME...MOT...LOC 2316Z 232DEG 18KT 3887 9721
WIND...HAIL 60MPH <.75IN
$$
BLAIR3 follow-up statements
511
WWUS53 KTOP 272333
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
633 PM CDT WED JUL 27 2011
KSC041-280000-
/O.CON.KTOP.SV.W.0203.000000T0000Z-110728T0000Z/
DICKINSON-
633 PM CDT WED JUL 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL DICKINSON COUNTY...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ENTERPRISE...OR 3
MILES EAST OF ABILENE...MOVING NORTHEAST AT 20 MPH.
AT 612 PM CDT...WIND EQUIPMENT MEASURED A 55 MPH WIND GUSTS AT THE
ABILENE AIRPORT.
LOCATIONS IMPACTED INCLUDE...
ABILENE...MOONLIGHT AND CHAPMAN.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 273 AND 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3905 9709 3900 9698 3883 9692 3878 9716
3885 9727 3891 9730
TIME...MOT...LOC 2331Z 232DEG 18KT 3892 9713
WIND...HAIL 60MPH <.75IN
$$
BLAIR807
WWUS53 KTOP 272345
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
645 PM CDT WED JUL 27 2011
KSC041-280000-
/O.CON.KTOP.SV.W.0203.000000T0000Z-110728T0000Z/
DICKINSON-
645 PM CDT WED JUL 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL DICKINSON COUNTY...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTH OF
ENTERPRISE...OR 5 MILES NORTHEAST OF ABILENE...MOVING NORTHEAST AT 20
MPH.
AT 630 PM CDT...TRAINED WEATHER SPOTTERS ESTIMATED 60 MPH WINDS 2
MILES EAST OF ENTERPRISE.
LOCATIONS IMPACTED INCLUDE...
MOONLIGHT AND CHAPMAN.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 274 AND 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3889 9722 3894 9726 3905 9709 3900 9698
3883 9692 3882 9699
TIME...MOT...LOC 2344Z 222DEG 15KT 3896 9712
WIND...HAIL 60MPH <.75IN
$$
BLAIR815
WWUS53 KTOP 272351
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
651 PM CDT WED JUL 27 2011
KSC041-280001-
/O.EXP.KTOP.SV.W.0203.000000T0000Z-110728T0000Z/
DICKINSON-
651 PM CDT WED JUL 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DICKINSON COUNTY WILL
EXPIRE AT 700 PM CDT...
AT 651 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS TO 40 MPH WERE STILL
POSSIBLE FROM THE THUNDERSTORM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3889 9722 3894 9726 3905 9709 3900 9698
3883 9692 3882 9699
TIME...MOT...LOC 2351Z 222DEG 15KT 3898 9709
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:01 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jul 27, 3:01 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 301 PM CDT WED JUL 27 2011 .DISCUSSION... SHORT TERM (THROUGH THURSDAY)... THIS AFTERNOON AND TONIGHT....A SURFACE COLD FRONT EXTENDED FROM SOUTHEAST NE...SOUTHWEST ACROSS WEST CENTRAL KS INTO SOUTHEAST CO. WEAK SFC CONVERGENCE ALONG WITH CONVECTIVE TEMPS BEING REACHED SHOULD CAUSE ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP EAST OF THE FRONT...AND ALSO ALONG A WEAK DRY LINE WHICH EXTENDING FROM WESTERN OK...NORTHEAST TO THE COLD FRONT NORTH OF SLN. A WEAK UPPER LEVEL DISTURBANCE WAS NOTED ON WATER VAPOR SATELLITE LIFTING NORTHEAST ACROSS NORTHEAST CO INTO NE. WEAK ASCENT AHEAD OF THIS WEAK UPPER LEVEL TROUGH WILL MOVE ACROSS NE AND NORTHERN KS THIS EVENING. THE ASCENT MAY HELP TO EXPAND THE COVERAGE OF THUNDERSTORMS ALONG THE FRONT. SOME OF THE THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL AND GUSTY WINDS...MAY EVEN SEE SOME ISOLATED SEVERE WIND GUSTS ACROSS NORTH CENTRAL KS LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. IF A COLD POOL DEVELOPS WITH INITIAL STORMS...WE MAY SEE AN OUTFLOW BOUNDARY MOVE SOUTHEAST ACROSS THE REMAINDER OF THE CWA WHICH MAY PROVIDE ENOUGH SURFACE CONVERGENCE FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS EAST CENTRAL KS THROUGH THE EVENING HOURS. THE WEAK UPPER LEVEL TROUGH WILL MOVE EAST OF THE AREA AFTER MIDNIGHT. THE THUNDERSTORMS SHOULD WEAKEN AND DECREASE IN COVERAGE AFTER MIDNIGHT. MAY SEE ISOLATED ELEVATED THUNDERSTORMS THROUGH THE NIGHT NORTH OF THE SURFACE FRONT ACROSS NORTHEAST AND NORTH CENTRAL KS. OVERNIGHT LOWS WILL BE IN THE LOWER TO MID 70S ACROSS THE NORTHERN HALF THE CWA WITH UPPER 70S AND LOWER 80S ACROSS THE SOUTHERN COUNTIES. THE FRONT SHOULD BECOME STATIONARY TONIGHT ACROSS THE NORTHERN HALF OF THE CWA. THURSDAY...A MORE INTENSE H5 TROUGH WILL MOVE EAST FROM THE PACIFIC NORTHWEST INTO THE NORTHERN AND CENTRAL PLAINS BY THURSDAY AFTERNOON AND EVENING. THE STATIONARY FRONT ACROSS THE NORTHERN COUNTIES OF THE CWA WILL BEGIN TO MOVE SOUTHEAST DURING THE AFTERNOON HOURS. STRONGER ASCENT AHEAD OF THE APPROACHING H5 TROUGH WILL CAUSE SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD AND NORTH OF THE COLD FRONT. THE INCREASED MID-LEVEL FLOW WILL CAUSE THE VERTICAL WIND SHEAR TO BE STRONGER...AND MAY INCREASE OUR CHANCES FOR MORE ORGANIZED SEVERE THUNDERSTORMS. THOUGH THE PRIMARY HAZARDS WILL BE DAMAGING WIND GUSTS AND QUARTER SIZE HAIL. HIGH TEMPERATURES TO THE NORTH OF THE FRONT WILL ONLY REACH INTO THE LOWER TO MID 90S...HIGHS ALONG AND SOUTH OF THE FRONT WILL REACH TO AROUND 100 DEGREES WITH SOME AREAS OF MORRIS AND LYON COUNTY REACHING 106 DEGREES ONCE AGAIN. HEAT INDICES WILL BE IN THE 105 TO 110 DEGREE RANGE ALONG AND SOUTH OF I-70...WITH 99 TO 104 NORTH OF THE BOUNDARY DUE TO HIGHER DEWPOINTS WHICH MAY POOL NORTH OF THE BOUNDARY. THE CURRENT EXCESSIVE HEAT WARNING FOR THURSDAY LOOKS GOOD AND I WILL NOT MAKE ANY CHANGES. IF THE FRONT IS A BIT FASTER...THEN SOME AREAS ALONG THE I-70 CORRIDOR MAY BE A BIT COOLER. GARGAN LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)... THE MAIN FOCUS OF THIS FORECAST PERIOD WILL BE THUNDERSTORM POTENTIAL THURSDAY NIGHT THROUGH SATURDAY AND THE RETURN OF HOT TEMPERATURES EARLY NEXT WEEK. A FRONTAL BOUNDARY WILL PUSH WELL INTO THE AREA BY LATE THURSDAY WITH A MODERATE TO STRONGLY UNSTABLE ENVIRONMENT NEAR AND NORTH OF THIS FRONT. EXPECT TO SEE A FEW STORMS IN THIS ZONE DURING THE EVENING HOURS WITH POTENTIAL FOR DAMAGING WINDS NEAR THE FRONT IN PARTICULAR...AND HEAVY RAIN AS WELL GIVEN PWAT VALUES IN EXCESS OF 2 INCHES. AS THE EVENING ADVANCES...A STOUT LOW LEVEL JET IS FORECAST TO DEVELOP AND INTERSECT THE FRONTAL BOUNDARY WITH A ZONE OF DEEP CONVERGENCE NEAR AND JUST NORTH OF THE FRONT ACROSS MUCH OF KANSAS. THERE IS A FAIRLY STRONG SIGNAL REGARDING DEVELOPMENT OF AN MCS THAT WOULD AFFECT MUCH OF THE FORECAST AREA. WILL BE SOME POTENTIAL FOR THIS SYSTEM TO FORWARD PROPAGATE ALONG THE EASTERN FLANK NEAR AND JUST NORTH OF THE FRONT IF IT CAN MAINTAIN A GOOD MOISTURE FEED...WHICH WOULD PRESENT SOME THREAT OF DAMAGING WINDS. HOWEVER...AS THE LOW LEVEL JET BEGINS TO VEER... WILL ALSO SEE POTENTIAL FOR THE MCS TO BACKBUILD ALONG THE FRONT WITH INDIVIDUAL CELLS TRAINING NEAR AND JUST NORTH OF THE FRONT IN THE ATMOSPHERE CHARACTERIZED BY 2 TO 2.4 INCH PWAT VALUES. AS A SIDE NOTE...THIS TRAINING SCENARIO WOULD BE MORE LIKELY IF A FORWARD PROPAGATING MCS FAILS TO DEVELOP. THAT SAID...HEAVY RAIN WILL BE POSSIBLE THROUGH EARLY FRIDAY ACROSS THE ENTIRE AREA. MORNING STORMS WILL MOVE EAST AND WEAKEN WITH SOME POTENTIAL FOR SCATTERED AFTERNOON REDEVELOPMENT. SLIGHT TSTORM CHANCES REMAIN THROUGH SATURDAY WITH THE SURFACE FRONT REMAINING JUST SOUTH OF THE AREA AND WEAK SOUTHERLY FLOW OVERRIDING THE BOUNDARY. WITH PRECIP AND CLOUDS...AS WELL AS THE POST FRONTAL ENVIRONMENT IN PLACE...TEMPERATURES ARE EXPECTED TO COOL A BIT FOR FRIDAY BEFORE WARMING BACK INTO THE MID 90S BY THE WEEKEND. DEWPOINTS NORTH OF THE FRONT WILL LIKELY REMAIN IN THE 70S FOR MUCH OF THE AREA SO ANTICIPATE ELEVATED HEAT INDICES ONCE AGAIN DESPITE THE SLIGHTLY COOLER TEMPERATURES. WHILE GFS GUIDANCE KEEPS OCCASIONAL RAIN CHANCES IN THE AREA NEXT WEEK...THIS WOULD APPEAR UNLIKELY AS THE UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE CENTRAL PLAINS ONCE AGAIN WITH BROAD SUBSIDENCE ALOFT AND NO GREAT FOCUS IN THE LOW LEVELS. THUS HAVE A DRY FORECAST UNTIL WEDNESDAY. HAVE ALSO FORECAST WARMER THAN MOST GUIDANCE FOR MONDAY AND TUESDAY. ALTHOUGH 850 TEMPS ARE NOT FORECAST TO BE QUITE AS HIGH AS THE RECENT HEAT WAVE...SHOULD NOT BE AN ISSUE TO REACH THE 100 DEGREE MARK YET AGAIN. ANOTHER COLD FRONT IS FORECAST TO SINK ACROSS NEBRASKA AND PERHAPS INTO KANSAS BY WEDNESDAY...WITH THUNDERSTORM CHANCES NEAR THE FRONT ONCE AGAIN. CONFIDENCE IN THIS FEATURE IS LOW AT THIS TIME AND HAVE NOT GONE ABOVE SLIGHT CHANCES FOR PRECIP. BARJENBRUCH && .AVIATION... VFR CONDITIONS EXPECTED AT TERMINALS THROUGH FORECAST PERIOD. SOUTHERLY WINDS MAY GUST UP TO 30 KTS AT TIMES WEDNESDAY AFTERNOON AS DEEP MIXING TO THE SURFACE CONTINUES. A FRONTAL BOUNDARY THIS EVENING WILL BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT AS IT APPROACHES FROM NEBRASKA. MODEL TRENDS BRING THE FRONT SLOWLY SOUTHWARD...CLOSEST TO KMHK WHERE A CB WAS MENTIONED. UNCERTAINTY INCREASES FOR KTOP AND KFOE WHERE THE BOUNDARY MAY NOT REACH THAT FAR SOUTH. FOR NOW...WILL MONITOR AND UPDATE AS NECESSARY. BOWEN && .TOP WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ008>012-020>024-034>036. EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ026- 037>040-054>056-058-059. &&
Hazardous weather outlook, Jul 27, 3:37 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 337 PM CDT WED JUL 27 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-282045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 337 PM CDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT FOR THE AREA THROUGH 700 PM. HEAT INDICES WILL BE IN THE 105 TO 115 DEGREE RANGE THROUGH LATE THIS AFTERNOON. OVERNIGHT TEMPERATURES WILL ONLY DROP INTO THE MID 70S TO LOWER 80S. THE EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH THE OVERNIGHT HOURS ALONG AND SOUTHEAST OF A MORRIS COUNTY TO JEFFERSON COUNTY LINE. THUNDERSTORMS CHANCES EXIST IN PORTIONS OF NORTH CENTRAL KANSAS LATE THIS AFTERNOON AND FOR MAINLY NORTH CENTRAL AND NORTHEAST KANSAS TONIGHT. STRONG STRAIGHT LINE WINDS AND LOCALLY HEAVY RAIN COULD OCCUR WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE EXCESSIVE HEAT WARNING CONTINUES THROUGH THURSDAY AFTERNOON FOR THE COUNTIES ALONG AND SOUTHEAST OF A MORRIS COUNTY TO JEFFERSON COUNTY LINE. HEAT INDICES IN THIS AREA ON THURSDAY WILL BE IN THE 105 TO 110 RANGE. THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA THURSDAY THROUGH SATURDAY. THE BEST CHANCE FOR THUNDERSTORMS WILL BE LATE THURSDAY INTO FRIDAY. THE PRIMARY HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 27, 6:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 602 PM CDT WED JUL 27 2011 KSZ035-272330- DICKINSON- 602 PM CDT WED JUL 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DICKINSON COUNTY... THROUGH 630 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 20 MPH ACROSS PORTIONS OF CENTRAL DICKINSON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ABILENE AND ENTERPRISE. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 274 AND 281 COULD ALSO BE AFFECTED. && LAT...LON 3901 9713 3880 9705 3877 9732 3888 9736 TIME...MOT...LOC 2301Z 233DEG 17KT 3884 9729 BLAIR
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:02 PM CDT | Special Weather Statement | TOP | Dickinson | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.